# SDR DALA2023012400610

- Difficulty date: January 20, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 92,589 hours, 24,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND OVERHEAD EMERGENCY LIGHTS 23D, 3C, 1C INOP.   REPLACED LIGHT BULBS IN ALL 3 LOCATIONS, 23D, 3C, 1C AS WELL AS CHARGING UNIT AT M730 LOCATION OP CK NORMAL.
